# SDR CALA2014041800476

- Difficulty date: April 17, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 46,836 hours, 16,419 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1210
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME FOUND CRACKED AT INBD RIVET FOR ACFT SUPPORT RAIL BRACKET LOCATED AT STATION 380 RT BETWEEN STRINGER 8RT & STRINGER 9RT USING HFEC & VERIFY SUPPORT BRACKET IS NOT CRACKED BEFORE REINSTALLING BRACKET AFTER REPAIR.  REPAIRED FUSELAGE FRAME STATION 380RT IAW EA 5310-04716 REV G.  SEE SUBTASK 2 FOR HFEC OF SUPPORT BRACKET, NO CRACKS NOTED.
